By the same authors

From the same journal

From the same journal

The mixed Littlewood conjecture for pseudo-absolute values

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalMathematischen Annalen
DateE-pub ahead of print - 26 Mar 2013
DatePublished (current) - Nov 2013
Issue numbern/a
Volumen/a
Number of pages20
Pages (from-to)1-20
Early online date26/03/13
Original languageEnglish

Abstract

In this paper we study the Mixed Littlewood Conjecture with pseudo-absolute values. We show that if p is a prime and D is a pseudo-absolute value sequence satisfying mild conditions then then the infimum over natural numbers n of the quantity n.|n|_p.|n|_D.||nx|| equals 0 for all real x. Our proof relies on a measure rigidity theorem due to Lindenstrauss and lower bounds for linear forms in logarithms due to Baker and Wustholz. We also deduce the answer to the related metric question of how fast the infimum above tends to zero, for almost every x.

Projects

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations